I'm not sure I've welcomed you before, so if not, "Welcome." I can't speak to Abilify at all. I was on Wellbutrin. It did make me quite anxious. Typically I'm a bit more anxious than most, but not anywhere near clinical levels. On Wellbutrin, my neuro told me it was almost like I was manic & having these sort of "panic attacks" (wasn't worried about death or anything, just couldn't get air, heart was racing a million miles an hour, room was spinning ... and so on). I'm told it's really pretty much never ever that severe of a reaction. Besides that, my main side effect -- this one is common -- was weight loss. I didn't want to lose weight, but I did anyways ... about 20 lbs over 3-4 months.
You might also ask some of the people in the Anxiety/Panic Disorders Forum to see whether they might have any experience with one or both meds. I'm pretty sure some say they have taken Abilify at one time or another, there might have been a member or two who's tried Wellbutrin.
In spite of my situation, many, many people have been helped by Wellbutrin. If you're looking to lose weight, then that will be a positive. I know Akram has been on Wellbutrin in the past & seemed to like it b/c besides helping his depression it helped him stop smoking. He mentioned maybe starting back on it, not sure whether he has or not.
Also, there have been a lot of threads about these 2 meds. You might try doing a site search for one or both & look through what all comes up. I think there are some really good posts from members who've had a wide variety of experiences. :)
I sure hope you get to feeling better soon. Let us know how it goes. :)
Moderator -- Depression Forum